Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking fosamax, Calcium , extra D daily, increased weight, pain in body. Are these the side effects of medicine?

I am a 63 year old female who takes fosamax, Calcium , extra D and I use flonase daily. I have experienced a 15 to 20 pound weight gain over the last two years and my breasts have increased two cup sizes. I am 5 1 , weight 150 pounds, wear 38 DDD bra. It is very uncomfortable and my back and shoulders ache a lot. Is there any side effects on any of the medication causing this or am I just going to have to live with it?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

the listed medicines may not have any proven side effects. But the effect on your breasts definitely is going to harm your back bone. That is the reason why you are having ache across your shoulders. Our body is designed by expert architect with great care. Such body may not accept extra fittings with current shape. if you want to increase some thing there must be proportional aspects. Anyway consult a physician for further advice.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor